Lyme

This is to Ashley or anyone else with this experience if you get this! I was going to ask you if when you started treatment for Lyme, did you experience the pain non stop? Here is what i noticed.

Pretty consistent debilitating pain for the past 3 years

Then went on Candida diet and started prescribed antifungals

Pain went away for a month

Started abx when my Western Blog IgM came back positive (only 2 strands)- but I also have EBV which can be a false positive?

Pain returned to it's normal level and consistency 3 days later.

Stayed on abx for 2 weeks and experienced the pain, as well as numb and tingling face, lips, hands, arms, sometimes legs.

Went off abx and 2 days later the pain and numbness went away.

So my conclusion is either 1. The abx were causing my candida to worsen- which caused the pain. 2. I was having an allergic reaction to the abx. Or 3. I was experiencing intense Lyme die off.

Any ideas?
Original Post
Hi emme,

All this can be so frustrating can't it? I'm so sorry, for all of it actually... Roll Eyes Eek Mad Smile

I think you're spot on the money with your own assessment of the possibilities--and I'd be less likely to think it's a strong allergic reaction to the abx (though this I would DEFINITELY discuss with your doctor)--from my understanding this is not one of the more common allergic reactions found with this type of medication but I have not looked into it extensively either and you may have other info that I'm not aware of.

I'm apt to think it's candida related since you felt relief after treating your candida and abx will exacerbate any candida issues you may have. It can, indeed, also be a herx reaction though. I can tell you from my own experience, that 9 of 10 times my instincts were right about what was happening with my body--I would trust what you feel is happening to you here, because YOU actually know better than anyone else.

Have you gone off the abx for good or are you just taking a break so let your body come to terms with the herxing? Either way, I'd make sure you keep a candida-clean diet and take a ton of probiotics as you see yourself through your lyme protocol. Any support you can give yourself that way will go a ways toward mitigating any adverse effects of treatment.

And that numbness all over--I hate that. I have it all the time when I get a lyme flare. What a beast this disease is...

I realize I've not been much help here and I'm sorry for that. These things are so individual it would be impossible for me to give you any kind of transferrable advice. What do you think your next step will be? Are you seeing an ND--and forgive me if you already answered that question--I'm working with a severely impaired short term memory!!

Ashley hearthrob
Thank you Ashley! No, it did help because I get to hear your experience and relate it to mine. I have no idea about most of this stuff. I didnt even know numbness happened with a lyme flare up- never had that before. So perhaps I WAS herxing.

I'm just taking a break from abx until my next appointment with my LLMD to determine what to do next. I'm leaving the country for awhile and can't afford to herx the whole time i'm out there. So i might wait to start treatment again.

Meanwhile i'm maintaining the diet. Should I not progress through phases even though I'm to the next stage? I've always wondered if Lyme patients should stay on Stage 1 diet the whole time they do abx.
Hi Emme,

I would ABSOLUTELY stay on stage one of the diet if at all possible, well through your abx treatment and several months beyond it actually. In my own experience, even after I had knocked out the yeast to a large extent, I still had a tendency for overgrowth that was seriously encouraged by abx use. Do what you can. I know when you go away it's difficult...Where are you headed?

Ashley Winky

Add Reply

Likes (0)

Disclaimer: Information provided on the Whole Approach website, forum or blog has been obtained from a variety of resources. It is provided for educational purposes only. The information provided by Whole Approach, WholeApproach Representatives, including Tarilee Cornish, should not be considered diagnostic or medical advice. None of the information provided by Whole Approach is intended to replace the guidance of your personal health care practitioners and/or physician. Please consult your licensed medical or naturopathic physician before beginning, or making changes to your supplement, diet or exercise protocol.
×
×
×
×